Quasiconformal maps of cylindrical domains

Jussi Väisälä University of Helsinki, Helsinki, Finland

TBD mathscidoc:1701.331720

Acta Mathematica, 162, (1), 201-225, 1988.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:12 uploaded by actaadmin ] [ 172 downloads ] [ 0 comments ] [ Cited by 40 ]
@inproceedings{jussi1988quasiconformal,
  title={Quasiconformal maps of cylindrical domains},
  author={Jussi Väisälä},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203312251321429},
  booktitle={Acta Mathematica},
  volume={162},
  number={1},
  pages={201-225},
  year={1988},
}
Jussi Väisälä. Quasiconformal maps of cylindrical domains. 1988. Vol. 162. In Acta Mathematica. pp.201-225. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203312251321429.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved